RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 3, Pages 291–301 (Mi zvmmf2094)  

This article is cited in 12 scientific papers (total in 12 papers)

Reconstruction of extremal perturbations in parabolic equations

A. V. Kryazhimskiĭ, V. I. Maksimov, Yu. S. Osipov

Laxenburg, Austria; Ekaterinburg, Moscow

Full text: PDF file (1294 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:3, 288–298

Bibliographic databases:

UDC: 517.977.56
MSC: Primary 35A35; Secondary 35R30, 65N30, 49M15, 65N22, 35K15, 35B20
Received: 06.12.1995

Citation: A. V. Kryazhimskiǐ, V. I. Maksimov, Yu. S. Osipov, “Reconstruction of extremal perturbations in parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 37:3 (1997), 291–301; Comput. Math. Math. Phys., 37:3 (1997), 288–298

Citation in format AMSBIB
\Bibitem{KryMakOsi97}
\by A.~V.~Kryazhimski{\v\i}, V.~I.~Maksimov, Yu.~S.~Osipov
\paper Reconstruction of extremal perturbations in parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 3
\pages 291--301
\mathnet{http://mi.mathnet.ru/zvmmf2094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1452574}
\zmath{https://zbmath.org/?q=an:0940.35016}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 3
\pages 288--298


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2094
  • http://mi.mathnet.ru/eng/zvmmf/v37/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kurzhanskii A.B., Sivergina I.F., “Dynamic programming in problems of identifying distributed parameter systems”, J Appl Math Mech, 62:6 (1998), 831–842  crossref  mathscinet  adsnasa  isi  scopus
    2. A. V. Kryazhimskii, V. I. Maksimov, “An iterative procedure for solving a control problem with phase constraints”, Comput. Math. Math. Phys., 38:9 (1998), 1423–1428  mathnet  mathscinet  zmath
    3. Kappel F., Kryazhimskii A., Maksimov V., “Constraint aggregation principle in the problem of optimal control of distributed parameter systems”, Nonsmooth and Discontinuous Problems of Control and Optimization (NDPCO'98), 1999, 137–141  mathscinet  isi
    4. Blizorukova M.S., “On reconstruction of disturbances in a system with hereditary”, Control of Oscillations and Chaos, 2000, 126–127  crossref  isi
    5. Maksimov V.I., “An extremal problem in a Hilbert space”, Differ Equ, 37:1 (2001), 141–143  mathnet  crossref  mathscinet  zmath  isi  scopus
    6. Sivergina I., Polis M., Kolmanovsky I., “Adaptive reconstruction of multiple source intensities for parabolic PDEs”, Proceedings of the 2002 American Control Conference, Proceedings of the American Control Conference, 2002, 1514–1519  isi
    7. Agoshkov V.I., “On some inverse problems for distributed parameter systems”, Russian J Numer Anal Math Modelling, 18:6 (2003), 455–465  crossref  mathscinet  zmath  isi
    8. Sivergina I.F., Polis M.P., Kolmanovsky I., “Source identification for parabolic equations”, Mathematics of Control Signals and Systems, 16:2–3 (2003), 141–157  crossref  mathscinet  zmath  isi  scopus
    9. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. A. M. Kadiev, V. I. Maksimov, V. L. Rozenberg, “Ob odnoi optimizatsionnoi modeli mezhdunarodnogo rynka kvot na vybrosy parnikovykh gazov”, Matem. modelirovanie, 21:5 (2009), 103–113  mathnet  mathscinet  zmath
    11. M. S. Blizorukova, V. I. Maksimov, “Ob odnom algoritme resheniya zadachi optimalnogo upravleniya v gilbertovom prostranstve”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 2, Modelirovanie i optimizatsiya dinamicheskikh sistem i sistem s raspredelennymi parametrami, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 29–32  mathnet
    12. V. I. Maksimov, “An algorithm for reconstructing the intensity of a source function”, Proc. Steklov Inst. Math., 277 (2012), 170–183  mathnet  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:206
    Full text:56
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019